MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS
Catalog Number 317-00
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the nurse stated that they were trying to start therapy on a patient in an arctic sun device.They keep receiving a low flow alarm 01 and 02.They have tried switching the machine out, but they were getting the same alarm.Nurse provided s/n dyzfy013 for current machine.Confirmed they have a set of 4 pads and a universal pad connected.Had nurse stop, empty pads, and disconnect pads.Had nurse confirm no kinks or bends in tubing, reconnected pads with proper technique.Resumed therapy, device primed to water flow rate (wfr) was 0 l/min.Had nurse stop, empty the pads and disconnect.Walked nurse through placing device in manual control.Without pads, water flow rate (wfr) was 2.1 l/min, inlet pressure (ip) was -8.1psi, circulation pump command (cpc) was 79 percentage, system hours 5,026, and pump hours 4,307.Had nurse connect one pad at a time, right chest, wfr 1.8 l/min, inlet pressure (ip) was -2.1psi, circulation pump command (cpc) was 100 percentage.Added right leg, water flow rate (wfr) was 1.4 l/min, inlet pressure (ip) was -2psi, circulation pump command (cpc) was 100 percentage.Added left leg, water flow rate (wfr) was 1.4 l/min, inlet pressure (ip) was -1.4psi, circulation pump command (cpc) was 100 percentage.Added left chest, water flow rate (wfr) was 1.2 l/min, inlet pressure (ip) was -1.2psi, and circulation pump command (cpc) was 100 percentage.Informed nurse it may be the circulation pump.Suggested to try connecting the pads to the first.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.The labeling is found to be adequate.A dhr could not be performed since no lot number was provided.Correction: d,e.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the nurse stated that they were trying to start therapy on a patient in an arctic sun device.They keep receiving a low flow alarm 01 and 02.They have tried switching the machine out, but they were getting the same alarm.Nurse provided s/n (b)(6) for current machine.Confirmed they have a set of 4 pads and a universal pad connected.Had nurse stop, empty pads, and disconnect pads.Had nurse confirm no kinks or bends in tubing, reconnected pads with proper technique.Resumed therapy, device primed to water flow rate (wfr) was 0 l/min.Had nurse stop, empty the pads and disconnect.Walked nurse through placing device in manual control.Without pads, water flow rate (wfr) was 2.1 l/min, inlet pressure (ip) was -8.1psi, circulation pump command (cpc) was 79 percentage, system hours 5,026, and pump hours 4,307.Had nurse connect one pad at a time, right chest, wfr 1.8 l/min, inlet pressure (ip) was -2.1psi, circulation pump command (cpc) was 100 percentage.Added right leg, water flow rate (wfr) was 1.4 l/min, inlet pressure (ip) was -2psi, circulation pump command (cpc) was 100 percentage.Added left leg, water flow rate (wfr) was 1.4 l/min, inlet pressure (ip) was -1.4psi, circulation pump command (cpc) was 100 percentage.Added left chest, water flow rate (wfr) was 1.2 l/min, inlet pressure (ip) was -1.2psi, and circulation pump command (cpc) was 100 percentage.Informed nurse it may be the circulation pump.Suggested to try connecting the pads to the first.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key20987010
Report Number1018233-2024-08153
Device Sequence Number8443365
Product Code DWJ
UDI-Device Identifier00801741080005
UDI-Public(01)00801741080005
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number317-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2024
Supplement Date Received by Manufacturer04/16/2025
Initial Report FDA Received Date12/20/2024
Supplement Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown